Alert archive / Mississippi / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 442, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Jun 12, 2011, 5:46 PM CDT for Clarke County, Mississippi. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 12, 2011, 5:46 PM CDT (22:46 UTC)
- Expired
- Jun 12, 2011, 6:30 PM CDT
- In force
- 44 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
County Clarke County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 142 km from the middle of the area, began a volume at 22:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 10.8 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1261 J/kg
- Mixed-layer CIN
- -109 J/kg
- Mixed-layer LCL
- 1043 m above ground
- 0-6 km bulk shear
- 7 kt
- 0-1 km storm-relative helicity
- 12 m²/s²
- 0-3 km storm-relative helicity
- 20 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
707
WUUS54 KJAN 122246
SVRJAN
MSC023-122330-
/O.NEW.KJAN.SV.W.0442.110612T2246Z-110612T2330Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
546 PM CDT SUN JUN 12 2011
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EAST CENTRAL CLARKE COUNTY IN EAST CENTRAL MISSISSIPPI...
* UNTIL 630 PM CDT
* AT 546 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 3 MILES
NORTH OF CRANDALL MOVING SOUTH AT 10 MPH.
* THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL
AREAS OF THE INDICATED COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.
&&
LAT...LON 3211 8845 3189 8846 3188 8847 3186 8856
3186 8858 3200 8862 3209 8865 3215 8845
3213 8844
TIME...MOT...LOC 2246Z 339DEG 8KT 3204 8851
$$
401 follow-up statement
976
WWUS54 KJAN 122324
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
624 PM CDT SUN JUN 12 2011
MSC023-122333-
/O.EXP.KJAN.SV.W.0442.000000T0000Z-110612T2330Z/
CLARKE MS-
624 PM CDT SUN JUN 12 2011
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL CLARKE COUNTY
WILL EXPIRE AT 630 PM CDT...
THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAS WEAKENED
BELOW SEVERE LIMITS AS IT WAS PASSING JUST EAST OF CRANDALL AND THE
WARNING WILL BE ALLOWED TO EXPIRE.
LAT...LON 3211 8845 3189 8846 3188 8847 3186 8856
3186 8858 3200 8862 3209 8865 3215 8845
3213 8844
TIME...MOT...LOC 2323Z 340DEG 6KT 3198 8848
$$
40What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 3:22 PM CDT, 2 hours 24 minutes earlier.
Area forecast discussion, Jun 12, 3:22 PM CDT, 2 hours 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 322 PM CDT SUN JUN 12 2011 .SHORT TERM...TONIGHT THROUGH TUESDAY NIGHT...ISOLATED SHOWERS AND THUNDERSTORMS DEVELOPING THIS AFTERNOON ACROSS LOCATIONS MAINLY SOUTH OF I-20. THERE HAVE BEEN LESS COVERAGE OF STORMS TODAY AS COMPARED TO PREVIOUS DAYS AND THIS WAS EXPECTED GIVEN AN INCREASING INFLUENCE EXERTED BY THE EXPANDING SUBTROPICAL RIDGE AND LACK OF FORCING. STORMS THAT HAVE DEVELOPED HAVE REMAINED PRETTY BENIGN BUT THERE STILL REMAINS SOME POTENTIAL FOR A FEW TO BE STRONG. OVERALL THIS ACTIVITY IS EXPECTED TO BE DIURNAL IN NATURE AND DISSIPATE WITH THE LOSS OF DAYTIME HEATING. RAIN CHANCES WILL BE EVEN MORE SLIM THROUGH TUESDAY AS THE AFOREMENTIONED RIDGE CONTINUES TO BUILD OVER THE REGION FROM THE WEST. HEIGHTS WILL RISE TO AROUND 590DM AND SPELL INCREASING TEMPERATURES DURING THE PERIOD. THE ONLY POTENTIAL FOR RAIN CHANCES WILL RESIDE MAINLY ACROSS EASTERN MISSISSIPPI WHERE...GIVEN A BIT OF A NORTHWEST FLOW ALOFT PATTERN...ANY OUTFLOWS OR DISSIPATING MCS ACTIVITY MAY REACH AND BECOME A FOCUS FOR AFTERNOON STORMS....BUT EVEN IN THIS AREA CHANCES ARE ONLY 20% AT BEST. THE REMAINDER OF THE CWA WILL REMAIN UNDER THE RIDGE AND ANY SIGNIFICANT COVERAGE OF STORMS WILL BE LITTLE TO NONE. HOWEVER...GIVEN WARMER TEMPERATURES...STEEP LAPSE RATES AND MODEL INVERTED V SOUNDINGS...THE POTENTIAL WILL REMAIN FOR ANY STORM THAT DOES DEVELOP TO BECOME SEVERE WITH HAIL AND WIND BEING THE MAIN HAZARDS. AS FOR TEMPERATURES...WITH INCREASING HEIGHTS...WARMER LOW LEVEL TEMPERATURES...AND STILL FAIRLY DRY GROUND CONDITIONS...TEMPERATURES WILL BE WARM DURING THE PERIOD. HIGHS ARE FORECAST TO REACH INTO THE MID AND UPPER 90S AND OVERNIGHT LOWS IN THE UPPER 60S AND LOWER 70S. FOLLOWED MOS TEMPS FOR THE PERIOD BUT DID INCREASE POPS SOME FOR THE EAST WHERE THE BETTER(BUT NOT GREAT) RAIN CHANCES WILL EXIST. /28/ .LONG TERM...WEDNESDAY THROUGH SUNDAY...SLIGHT PATTERN CHANGE EXPECTED THROUGH MID TO LATE WEEK LEADING TO SLIGHTLY COOLER TEMPS AND POTENTIALLY ENHANCED ORGANIZATION OF SHOWERS AND THUNDERSTORMS. THEN RETURNING TO DRIER AND HOTTER CONDITIONS NEXT WEEKEND. OVERALL SYNOPTIC PATTERN DEPICTED BY GLOBAL MODEL SUITE CONTINUES TO SHOW A RETROGRADING H5 RIDGE ACROSS NERN MEXICO AS A STRONG CUT-OFF LOW DIGS ACROSS NEW ENGLAND. THE TROUGHING ACROSS THE EASTERN CONUS AND RETREATING RIDGE WILL PLACE MUCH OF THE SE UNDER NORTHWEST FLOW BY LATE TUESDAY/WEDNESDAY TIME-FRAME. TUESDAY WILL BE A TRANSITION DAY TOWARDS A POTENTIALLY MORE ACTIVE PATTERN OF SHOWERS AND THUNDERSTORMS THROUGH THE END OF THE WEEK. AT THIS STAGE...OPS GFS AND ECMWF CONTINUE TO DIVERGE IN HANDLING THE AMPLIFICATION OF THE TROUGH/RIDGE PATTERN AS MIGRATORY SHORTWAVES PROPAGATE WITHIN THE NORTHWEST FLOW ACROSS THE PLAINS AND SE US. DEPENDING ON TIMING AND MESO-SCALE FEATURES DURING THE WEDNESDAY-FRIDAY TIME-FRAME...LOCALLY DIURNAL CONVECTION COULD BE ENHANCED OR SUPPRESSED. FOR TUESDAY AND WEDNESDAY...DIURNAL CONVECTION WILL BE POSSIBLE ACROSS MUCH OF THE AREA GIVEN STEEP LOW-LVL LAPSE RATES...VT/S OF 28 TO 30 C AND SUFFICIENT INSTABILITY. COVERAGE OF STORMS WEDNESDAY MAY BE MORE SUPPRESSED GIVEN WARMER NOSE OF AIR PROGGED TO INFILTRATE REGION AND PROVIDE STRONGER CAPPING. GOING INTO OVERNIGHT WEDNESDAY INTO THURSDAY WITH THE ARKLAMISS NOW FIRMLY UNDER NW FLOW INFLUENCE...OPS GFS AND ECMWF MASS AND RH FIELDS HINT AT THE POSSIBILITY OF A MCS LIKE FEATURE DEVELOPING ACROSS AR/N MS AND PROPAGATING SEWRD TOWARDS THE REGION. WITH MUCAPE 4000-5000 J/KG...30 TO 40 KT 0-6 KM NW SHEAR VECTORS AND FAVORABLE FORWARD PROPAGATING CORFIDI VECTORS...A SE MOVING MCS IS NOT OUT OF THE REALM OF POSSIBILITIES. HOWEVER...SHEAR AND INSTABILITY WILL BE WEAKER ACROSS THE ARKLAMISS REGION. IT WILL BE CLOSE TO SEE IF ONE...A MCS DOES DEVELOP...AND TWO...IS ABLE TO MAKE IT TO NORTHWEST AREAS BEFORE POSSIBLY FIZZLING OUT. DEPENDING ON IF THIS MCS DOES OR DOES NOT OCCUR...WILL AFFECT THURSDAY AFTERNOON/S WEATHER GIVEN COLD-POOL STABILIZATION...NONE...OR SOMEWHERE IN BETWEEN. WED-FRI...AS THE SHORTWAVES MOVE THROUGH THE REGION...THIS SHOULD ALLOW FOR A LITTLE MORE MID- TO HIGH-CLOUD COVER THAT WILL KEEP TEMPERATURES INTO THE LOW TO MID 90S OPPOSED TO THE UPPER 90S. THE SUBTLETIES OF THE SHORTWAVES/MESOSCALE FEATURES/CONVECTIVE EVOLUTION WILL HAVE TO BE MONITORED CLOSELY EACH DAY THROUGH FRIDAY AS CONVECTIVE COMPLEXES COULD BE POSSIBLE IN ADDITION TO STRONG TO SEVERE DIURNAL PULSE THUNDERSTORMS. BY SATURDAY...THE H5 RIDGE OVER MEXICO IS PROGGED BY BOTH ECMWF AND OPS GFS TO CONNECT WITH STRENGTHENING SUB-TROPICAL RIDGE ACROSS THE NORTHERN GULF. THIS WILL PLACE ARKLAMISS REGION UNDER LOW-LVL SOUTHERLY FLOW AND MORE WESTERLY FLOW ALOFT AS JET STREAM IS PUSHED FARTHER NORTH. DIURNAL THUNDERSTORMS WILL CONTINUE TO BE POSSIBLE SATURDAY AND SUNDAY ACROSS THE REGION BUT COVERAGE WILL BE MORE LIMITED AS AN OVERALL DRIER AND WARMER AIRMASS PIVOTS IN. MEXMOS TEMPERATURES WERE GENERALLY FOLLOW BUT ADJUSTED IN SOME AREAS DUE TO GREATER CLOUD COVERAGE THROUGH MIDDLE TO LATE PORTIONS OF THE WEEK. MENMOS APPEARED TO COOL AS H85 TEMPS WILL STILL BE SUPPORTIVE OF LOW TO MID 90S OPPOSED TO NEAR 90S. POPS CONTINUE TO COME IN LIGHT FOR TUESDAY AND WEDNESDAY TIME FRAME AND HAVE BUMPED THEM UP TO SLIGHT CHANCE WORDING GIVEN EXPECTED DIURNAL SHOWER AND THUNDERSTORM ACTIVITY. POPS WERE GENERALLY ACCEPTED GOING INTO THE EXTENDED AS CONFIDENCE IS NOT HIGH IN CONVECTIVE EVOLUTION. /ALLEN/ && .AVIATION...VFR CONDITIONS WERE BEING OBSERVED AT ALL TAF SITES AND WILL PREVAIL THROUGH THIS EVENING OUTSIDE OF TSTM ACTIVITY. LOCAL RADARS WERE SHOWING TSTM DEVELOPMENT IN CENTRAL MISSISSIPPI WITH A SLOW MOVEMENT TO THE SOUTH. COVERAGE SHOULD BE ISOLATED OVER THE WESTERN HALF OF THE AREA AND BE SCATTERED OVER THE EAST. MOST OF THE ACTIVITY WILL DISSIPATE THIS EVENING BUT ADDITIONAL ACTIVITY MAY AGAIN MOVE INTO THE AREA FROM THE NORTH OVERNIGHT. A BRIEF PERIOD OF MVFR VISIBILITIES FROM 10Z TO 13Z WILL BE POSSIBLE MONDAY MORNING. /22/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 69 97 71 99 / 23 12 12 16 MERIDIAN 66 98 68 99 / 32 17 17 18 VICKSBURG 67 97 68 97 / 22 11 11 11 HATTIESBURG 69 98 71 99 / 38 17 17 18 NATCHEZ 69 94 70 96 / 22 11 11 11 GREENVILLE 72 98 72 97 / 18 11 11 11 GREENWOOD 69 97 71 97 / 28 16 16 16 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && 28/ALLEN/22
Hazardous weather outlook, Jun 12, 2:53 PM CDT, 2 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 253 PM CDT SUN JUN 12 2011 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 132000- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON- NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER- WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH- SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN- LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 253 PM CDT SUN JUN 12 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TONIGHT AND MONDAY ISOLATED STRONG TO SEVERE THUNDERSTORMS CAPABLE OF DAMAGING WIND GUSTS UP TO 60 MPH AND HAIL TO THE SIZE OF QUARTERS WILL BE POSSIBLE THIS AFTERNOON AND EVENING ACROSS THE WHOLE OUTLOOK AREA. HOWEVER... MOST OF THE STORMS WILL OCCUR SOUTHEAST OF THE NATCHEZ TRACE. .DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SATURDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT SATURDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. 22
In the hours before
Special weather statement, Jun 12, 2:03 PM CDT, 3 hours 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 203 PM CDT SUN JUN 12 2011 MSZ055-056-064-065-122005- COVINGTON MS-SMITH MS-JEFFERSON DAVIS MS-SIMPSON MS- 203 PM CDT SUN JUN 12 2011 A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED 5 MILES NORTHWEST OF CLEM AT 203 PM CDT...MOVING SOUTH AT 15 MPH. PEOPLE IN SOUTHEASTERN SIMPSON...NORTHERN JEFFERSON DAVIS...EXTREME SOUTHWESTERN SMITH AND WESTERN COVINGTON COUNTIES SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3154 8959 3154 8997 3182 8996 3185 8966 TIME...MOT...LOC 1903Z 345DEG 11KT 3174 8985 MME
Special weather statement, Jun 12, 3:05 PM CDT, 2 hours 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 305 PM CDT SUN JUN 12 2011 MSZ062-122105- LINCOLN MS- 305 PM CDT SUN JUN 12 2011 A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED 5 MILES EAST OF WEST LINCOLN AT 305 PM CDT...MOVING SOUTH AT 5 MPH. PEOPLE IN SOUTHERN LINCOLN COUNTY SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3159 9062 3157 9025 3135 9025 3135 9063 TIME...MOT...LOC 2005Z 014DEG 4KT 3150 9049 MME
Special weather statement, Jun 12, 3:07 PM CDT, 2 hours 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
307 PM CDT SUN JUN 12 2011
MSZ063-072-122050-
MARION MS-LAWRENCE MS-
307 PM CDT SUN JUN 12 2011
A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED 4 MILES NORTH OF TOPEKA AT 307 PM
CDT...MOVING SOUTH AT 5 MPH.
PEOPLE IN SOUTHERN LAWRENCE AND NORTHWESTERN MARION COUNTIES SHOULD
MONITOR THIS STORM CLOSELY.
LAT...LON 3133 9004 3134 9005 3133 9005 3133 9008
3135 9011 3135 9024 3155 9023 3155 8999
3133 8995
TIME...MOT...LOC 2007Z 014DEG 4KT 3147 9020
MMESpecial weather statement, Jun 12, 3:26 PM CDT, 2 hours 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 326 PM CDT SUN JUN 12 2011 MSZ072-073-122055- LAMAR MS-MARION MS- 326 PM CDT SUN JUN 12 2011 ...STRONG STORM NEAR IMPROVE MOVING SOUTH... A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED OVER IMPROVE AT 325 PM CDT...MOVING SOUTH...SOUTHEAST AT 10 MPH. DANGEROUS CLOUD TO GROUND LIGHTNING IS LIKELY WITH THIS STORM. HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES. PEOPLE IN EASTERN MARION AND LAMAR COUNTIES SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3113 8941 3106 8975 3136 8977 3140 8959 TIME...MOT...LOC 2025Z 337DEG 11KT 3132 8966 40
Special weather statement, Jun 12, 4:54 PM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
454 PM CDT SUN JUN 12 2011
ARZ075-122225-
CHICOT AR-
454 PM CDT SUN JUN 12 2011
...STRONG STORM NORTH OF EUDORA MOVING SOUTHEAST...
A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED OVER CHICOT JUNCTION AT 454 PM CDT...
MOVING SOUTHEAST AT 10 MPH.
DANGEROUS CLOUD TO GROUND LIGHTNING IS ALSO LIKELY WITH THIS STORM.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
PEOPLE IN SOUTHERN CHICOT COUNTY SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3324 9108 3314 9113 3317 9121 3302 9118
3320 9138 3334 9125
TIME...MOT...LOC 2154Z 307DEG 10KT 3322 9123
40Special weather statement, Jun 12, 5:25 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
525 PM CDT SUN JUN 12 2011
MSZ043-049-122255-
RANKIN MS-MADISON MS-
525 PM CDT SUN JUN 12 2011
...STRONG STORM ON NORTH END OF RESERVOIR MOVING LITTLE...
A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED 3 MILES SOUTH OF FARMHAVEN AT 524 PM
CDT...MOVING SOUTHEAST AT 10 MPH.
DANGEROUS CLOUD TO GROUND LIGHTNING IS ALSO LIKELY WITH THIS STORM.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
PEOPLE IN EAST CENTRAL MADISON AND EXTREME NORTHEASTERN RANKIN
COUNTIES SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3264 8973 3259 8979 3251 8977 3257 8994
3273 8980
TIME...MOT...LOC 2224Z 312DEG 7KT 3259 8982
40The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 7:27 PM CDT | Special Weather Statement | JAN | Jones | 43 min |
| Jun 11, 8:54 PM CDT | Special Weather Statement | JAN | Jones | 41 min |
| Jun 11, 10:06 PM CDT | Special Weather Statement | JAN | Bolivar | 44 min |
| Jun 12, 1:56 PM CDT | Special Weather Statement | JAN | Smith | 29 min |
| Jun 12, 2:03 PM CDT | Special Weather Statement | JAN | Jefferson Davis | 62 min |
| Jun 12, 3:05 PM CDT | Special Weather Statement | JAN | Lincoln | 60 min |
| Jun 12, 3:07 PM CDT | Special Weather Statement | JAN | Lawrence | 43 min |
| Jun 12, 3:26 PM CDT | Special Weather Statement | JAN | Lamar | 29 min |
| Jun 12, 5:25 PM CDT | Special Weather Statement | JAN | Madison | 30 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.